Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

A new construction of the asymptotic algebra associated to the $ q$-Schur algebra


Authors: Olivier Brunat and Max Neunhöffer
Journal: Represent. Theory 16 (2012), 88-107
MSC (2010): Primary 20C08, 20F55; Secondary 20G05
DOI: https://doi.org/10.1090/S1088-4165-2012-00383-1
Published electronically: January 18, 2012
MathSciNet review: 2869019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We denote by $ A$ the ring of Laurent polynomials in the indeterminate $ v$ and by $ K$ its field of fractions. In this paper, we are interested in representation theory of the ``generic'' $ q$-Schur algebra $ \mathcal {S}_q(n,r)$ over $ A$. We will associate to every symmetrising trace form $ \tau $ on $ K\mathcal {S}_q(n,r)$ a subalgebra $ \mathcal {J}_{\tau }$ of $ K\mathcal {S}_q(n,r)$ which is isomorphic to the ``asymptotic'' algebra $ \mathcal {J}(n,r)_A$ defined by J. Du. As a consequence, we give a new hypothesis which implies James' conjecture.


References [Enhancements On Off] (What's this?)

  • 1. Charles W. Curtis and Irving Reiner. Methods of representation theory. Vol. I. Wiley Classics Library. John Wiley & Sons Inc., New York, 1990. With applications to finite groups and orders, Reprint of the 1981 original, A Wiley-Interscience Publication. MR 1038525 (90k:20001)
  • 2. Richard Dipper and Gordon James. Representations of Hecke algebras of general linear groups. Proc. London Math. Soc. (3), 52(1):20-52, 1986. MR 812444 (88b:20065)
  • 3. Richard Dipper and Gordon James. The $ q$-Schur algebra. Proc. London Math. Soc. (3), 59(1):23-50, 1989. MR 997250 (90g:16026)
  • 4. Richard Dipper and Gordon James. $ q$-tensor space and $ q$-Weyl modules. Trans. Amer. Math. Soc., 327(1):251-282, 1991. MR 1012527 (91m:20061)
  • 5. Jie Du. Kazhdan-Lusztig bases and isomorphism theorems for $ q$-Schur algebras. In Kazhdan-Lusztig theory and related topics (Chicago, IL, 1989), volume 139 of Contemp. Math., pages 121-140. Amer. Math. Soc., Providence, RI, 1992. MR 1197832 (94b:17019)
  • 6. Jie Du. Canonical bases for irreducible representations of quantum $ \operatorname {GL}\sb n$. II. J. London Math. Soc. (2), 51(3):461-470, 1995. MR 1332884 (96h:17016)
  • 7. Jie Du. $ q$-Schur algebras, asymptotic forms, and quantum $ \operatorname {SL}\sb n$. J. Algebra, 177(2):385-408, 1995. MR 1355207 (96k:17021)
  • 8. Jie Du. Cells in certain sets of matrices. Tohoku Math. J. (2), 48(3):417-427, 1996. MR 1404511 (97e:20012)
  • 9. Jie Du, Brian Parshall, and Leonard Scott. Quantum Weyl reciprocity and tilting modules. Comm. Math. Phys., 195(2):321-352, 1998. MR 1637785 (99k:17026)
  • 10. Meinolf Geck. Representations of Hecke algebras at roots of unity. Astérisque, (252):Exp. No. 836, 3, 33-55, 1998. Séminaire Bourbaki. Vol. 1997/98. MR 1685620 (2000g:20018)
  • 11. Meinolf Geck. Kazhdan-Lusztig cells, $ q$-Schur algebras and James' conjecture. J. London Math. Soc. (2), 63(2):336-352, 2001. MR 1810133 (2002g:20028)
  • 12. Meinolf Geck and Götz Pfeiffer. Characters of Finite Coxeter Groups and Iwahori-Hecke Algebras, volume 21 of London Mathematic Society, New Series. Oxford University Press, Oxford, 2000. MR 1778802 (2002k:20017)
  • 13. Gordon James. The decomposition matrices of $ \operatorname {GL}\sb n(q)$ for $ n\le 10$. Proc. London Math. Soc. (3), 60(2):225-265, 1990. MR 1031453 (91c:20024)
  • 14. David Kazhdan and George Lusztig. Representations of Coxeter groups and Hecke algebras. Invent. Math., 53(2):165-184, 1979. MR 560412 (81j:20066)
  • 15. George Lusztig. Hecke algebras with unequal parameters, volume 18 of CRM Monograph Series. American Mathematical Society, Providence, RI, 2003. MR 1974442 (2004k:20011)
  • 16. Max Neunhöffer. Kazhdan-Lusztig basis, Wedderburn decomposition, and Lusztig's homomorphism for Iwahori-Hecke algebras. J. Algebra, 303(1):430-446, 2006. MR 2253671 (2008a:20012)
  • 17. Jian-Yi Shi. The Kazhdan-Lusztig Cells in Certain Affine Weyl Groups, volume 1179 of Lecture Notes in Mathematics. Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1986. MR 835214 (87i:20074)
  • 18. Michela Varagnolo and Eric Vasserot. On the decomposition matrices of the quantized Schur algebra. Duke Math. J., 100(2):267-297, 1999. MR 1722955 (2001c:17029)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C08, 20F55, 20G05

Retrieve articles in all journals with MSC (2010): 20C08, 20F55, 20G05


Additional Information

Olivier Brunat
Affiliation: Ruhr-Universität Bochum, Fakultät für Mathematik, D-44780 Bochum, Germany
Address at time of publication: Institut de Mathèmatiques de Jussieu, UFR de Mathèmatiques, 175, rue du Chevaleret, F-75013 Paris
Email: brunat@math.jussieu.fr

Max Neunhöffer
Affiliation: School of Mathematics and Statistics, Mathematical Institute, North Haugh, St Andrews, Fife KY16 9SS, Scotland, United Kingdom
Email: neunhoef@mcs.st-and.ac.uk

DOI: https://doi.org/10.1090/S1088-4165-2012-00383-1
Received by editor(s): January 9, 2009
Received by editor(s) in revised form: April 2, 2010
Published electronically: January 18, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society